Zur Galoiskohomologie definiter arithmetischer Gruppen


Bartels, Hans-Jochen


Document Type: Article
Year of publication: 1978
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 298
Page range: 89-97
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 0075-4102
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Bartels, Hans-Jochen (1978) Zur Galoiskohomologie definiter arithmetischer Gruppen. Journal für die reine und angewandte Mathematik Berlin [u.a.] 298 89-97 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item